CSpace  > 系统科学研究所
Weibull分布定时截尾试验数据情形下可靠度的置信限
姜宁宁; 于丹
2010
Source Publication数理统计与管理
ISSN1002-1566
Volume000Issue:001Pages:84
Abstract本文针对Weibull分布定时截尾型试验数据提出了一种计算可靠度置信限的方法。通过采用数据填充的方式将不完全数据虚拟成完全数据,利用完全数据情形下可靠度置信限的计算方法得到删失数据情形下可靠度的置信限。模拟研究表明本文提出的算法具有较好的计算稳定性和可操作性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36266
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
姜宁宁,于丹. Weibull分布定时截尾试验数据情形下可靠度的置信限[J]. 数理统计与管理,2010,000(001):84.
APA 姜宁宁,&于丹.(2010).Weibull分布定时截尾试验数据情形下可靠度的置信限.数理统计与管理,000(001),84.
MLA 姜宁宁,et al."Weibull分布定时截尾试验数据情形下可靠度的置信限".数理统计与管理 000.001(2010):84.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[姜宁宁]'s Articles
[于丹]'s Articles
Baidu academic
Similar articles in Baidu academic
[姜宁宁]'s Articles
[于丹]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[姜宁宁]'s Articles
[于丹]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.